# SDR JJBA202006242006

- Difficulty date: June 22, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 42,009 hours, 26,108 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1341
- Condition: Inoperative
- Location: Mlg
- Part time: 3,012 hours, 2,813 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG AIR GROUND FAIL EICAS MESSAGE IMMEDIATELY AFTER TAKE OFF. ADJUST NLG TORQUE LINK TARGET. PERFORM GEAR SWINGS FAIL. TROUBLESHOT TO LGEU. R&R LGEU AND GEAR SWINGS 5 TIMES. OPS CHECK SAT. NO OTHER DEFECTS NOTED.
